Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2009, 3:38 PM CDT for Racine County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2009, 3:38 PM CDT (20:38 UTC)
- Expired
- Jun 8, 2009, 4:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 38 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:45 PM CDT | TSTM WND DMG | Waterford, WI | TREES DOWN IN THE WATERFORD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 1:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 082038 SVRMKX WIC101-082115- /O.NEW.KMKX.SV.W.0008.090608T2038Z-090608T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT MON JUN 8 2009 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 415 PM CDT * AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF WATERFORD NORTH...OR NEAR MUKWONAGO...AND WAS MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WATERFORD NORTH... ROCHESTER... WIND LAKE... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4274 8806 4273 8830 4284 8830 4284 8806 TIME...MOT...LOC 2037Z 262DEG 32KT 4283 8835 $$ MRC
1 follow-up statement
000 WWUS53 KMKX 082104 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 PM CDT MON JUN 8 2009 WIC101-082115- /O.CON.KMKX.SV.W.0008.000000T0000Z-090608T2115Z/ RACINE WI- 404 PM CDT MON JUN 8 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WESTERN RACINE COUNTY... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WIND LAKE...OR NEAR FRANKLIN...MOVING EAST AT 35 MPH. THIS WARNING WILL BE ALLOWED TO EXPIRE...A NEW WARNING HAS BEEN ISSUED TO REPLACE THIS WARNING. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE.... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 4273 8824 4284 8818 4284 8806 4274 8806 TIME...MOT...LOC 2104Z 262DEG 32KT 4286 8802 $$ FRANKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:48 AM CDT, 11 hours 50 minutes earlier.
Area forecast discussion, Jun 8, 3:48 AM CDT, 11 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT MON JUN 8 2009
FORECAST FOCUS ON THUNDERSTORMS AND SEVERE/HEAVY RAIN POTENTIAL
TODAY...QUIETER WEATHER FOR THE REST OF THE WEEK.
LATEST WATER VAPOR IMAGERY INDICATED A SHORTWAVE TROUGH WITHIN
BROAD SOUTHWEST UPPER LEVEL FLOW CENTRAL NEBRASKA...EXTENDING INTO
CENTRAL KANSAS. A CLOSED UPPER LOW WAS FOUND OVER SOUTHWEST
CANADA. JET STREAK WAS NOTED OVER SOUTHEAST CANADA...WITH A RIGHT
ENTRANCE REGION OVER THE WESTERN GREAT LAKES REGION.
A 40 KNOT PLUS SOUTHWESTERLY LOW LEVEL JET WAS FOUND OVER THE
REGION AS WELL. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER
SOUTHWEST IOWA...WITH A WARM FRONT EXTENDING EAST TO NORTH CENTRAL
ILLINOIS. ALL OF THESE FEATURES WERE HELPING TO DRIVE CONVECTION
ACROSS THE REGION.
.TODAY...MAIN ISSUE IS DEALING WITH THUNDERSTORMS AND POSSIBLE
SEVERE WEATHER AND HEAVY RAINFALL. SOME QUESTION AS TO HOW LONG
CONVECTION WILL LAST ACROSS THE AREA THIS MORNING. AREA TO THE
WEST IN SOUTHERN MINNESOTA AND NORTHERN IOWA SHOULD MISS THE
AREA...AND AREAS TO THE SOUTHWEST MAY MOVE THROUGH THE AREA BY
MID MORNING AT THE LATEST.
STILL...FOCUSED WARM AIR ADVECTION AND FRONTOGENESIS AT 850MB MAY
CONTINUE TO GENERATE MORE CONVECTION DURING THE MORNING. RUC
FORECAST SOUNDINGS SHOWED ELEVATED CAPES OF UP TO 1000 J/KG...WITH
MODEST EFFECTIVE WIND SHEAR. WILL CARRY CATEGORICAL POPS FOR THE
MORNING HOURS.
MAIN HAZARD WITH THE MORNING CONVECTION WILL BE HEAVY RAINFALL.
ALREADY HAVE SEEN RAINFALL RATES OF UP TO AN INCH AN HOUR WITH
SOME OF THE STORMS...WITH TOTALS OF UP TO 1.50 TO 2.00 INCHES. ANY
MORE HEAVY RAINFALL WOULD LEAD TO SOME URBAN AND SMALL STREAM
FLOODING. DO NOT ANTICIPATE ANY FLASH FLOODING...AS FLASH FLOOD
GUIDANCE VALUES WERE GENERALLY IN THE 2.50 TO 3.00 INCHES PER HOUR
RANGE.
ALSO KEPT AREAS OF FOG MENTION IN THE FAR SOUTHEAST COUNTIES THIS
MORNING...WITH ONSHORE WINDS AND MILD AIR FLOWING OFF OF THE COLD
WATERS OF LAKE MICHIGAN.
FOLLOWED MORE CONSISTENT ECMWF AND GFS FOR MOVEMENT OF SURFACE LOW
TODAY VERSUS THE MORE ERRATIC NAM. SURFACE LOW SHOULD MOVE INTO
FAR SOUTHEAST WISCONSIN BY 00Z TUESDAY. THIS WOULD LIMIT THE
INTRUSION OF THE WARM SECTOR INTO THE AREA. IN ADDITION...UPPER
LEVEL SHORTWAVE TROUGH MOVES THROUGH THE AREA BY EARLY THIS
AFTERNOON...WITH LITTLE OTHER UPPER SUPPORT FOR UPWARD VERTICAL
MOTION.
GFS FORECAST SOUNDINGS SHOW MAINLY ELEVATED CAPES UNDER 1000 J/KG
THIS AFTERNOON...DIMINISHING TOWARD EVENING. PERHAPS KENOSHA
COUNTY MAY GET INTO THE SURFACE BASED INSTABILITY...WHICH WOULD BE
IN THE 1500 TO 2000 J/KG RANGE FOR A MIXED LAYER PARCEL. DEEP
LAYER SHEAR IN THE 40 KNOT AREA WOULD SUPPORT SEVERE
CONVECTION...IF WARM SECTOR CAN MAKE IT INTO THE AREA AND ENOUGH
UPWARD VERTICAL MOTION CAN MATERIALIZE.
FOR NOW...LEFT CHANCE POPS IN FOR THE AFTERNOON...AND WOULD EXPECT
MOST OF THE SEVERE POTENTIAL TO REMAIN IN NORTHERN ILLINOIS.
.TONIGHT THROUGH TUESDAY NIGHT...ANY LINGERING SHOWERS AND STORMS
SHOULD END EARLY IN THE EVENING ACROSS THE FAR EASTERN COUNTIES.
WEAK HIGH PRESSURE THEN MOVES INTO THE REGION FOR TUESDAY AND
TUESDAY NIGHT. THIS FEATURE SHOULD BRING QUIET WEATHER AND COOL
TEMPERATURES TO THE AREA.
.WEDNESDAY AND WEDNESDAY NIGHT...THE ECMWF AND GFS SHOW LOW
PRESSURE MOVING EAST ACROSS NORTH CENTRAL ILLINOIS WEDNESDAY INTO
WEDNESDAY EVENING. SEVERAL WEAK VORTICITY MAXIMA MOVE THROUGH THE
AREA DURING THIS TIME...SO KEPT THE LOW POPS IN THE FORECAST.
TEMPERATURES WILL CONTINUE TO BE ON THE COOL SIDE.
.THURSDAY THROUGH SUNDAY...HIGH PRESSURE MOVES SOUTHEAST THROUGH
THE REGION DURING MOST OF THIS PERIOD...WHICH SHOULD BRING A DRY
STRETCH OF WEATHER. TEMPERATURES SHOULD CONTINUE TO BE COOL INTO
THE WEEKEND...WITH NO MAJOR WARM AIR ADVECTION PATTERNS SEEN ON
THE ECMWF AND GFS MODELS.
&&
.AVIATION...TRICKY FORECAST IN THE EARLY GOING AS EARLIER IFR
STRATUS AND FOG IS LIFTING AS SHOWERS AND THUNDERSTORMS MOVE
THROUGH...BUT GOING BACK DOWN AFTER PCPN ENDS. WILL FOLLOW MORE
PESSIMISTIC MAV GUIDANCE AS GFS HAS VERIFIED BETTER WITH SURFACE
LOW MOVEMENT AND STRENGTH. WITH BAGGY GRADIENT AND EASTERLY FLOW
OFF COOL LAKE EXPECT IFR CONDITIONS TO SETTLE IN UNTIL PASSAGE OF
LOW AND WIND SHIFT TO THE NW AROUND/AFTER 18Z. WILL STILL BE
DEALING WITH MVFR CIGS/VSBYS UNTIL NEAR END OF FORECAST PERIOD.
&&
.MARINE...WILL HOLD ON TO CURRENT DENSE FOG ADVISORY FOR THE
SOUTHERN NEARSHORE WATER ZONES...THOUGH VISIBILITIES MAY IMPROVE
AT TIMES WITH SHOWERS AND STORMS. BRIEF INCREASE IN WAVES TO NEAR
SMALL CRAFT ADVISORY LEVELS EARLY THIS MORNING...THEN PRESSURE
GRADIENT RELAXES AS LOW CROSSES SRN LK MI BETWEEN 12Z AND 18Z WILL
ALLOW WAVES TO SUBSIDE. NW WINDS INCREASE BEHIND SFC LOW...BUT
REMAIN BELOW SMALL CRAFT ADVISORY LEVELS...AS DO WAVES ON WESTERN
SHORE OF LAKE. HIGH PRESSURE BRINGS CALMER CONDITIONS FOR TUESDAY
AND TUESDAY NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 11 AM CDT THIS MORNING FOR
LMZ644>646.
&&
SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...09/REMHazardous weather outlook, Jun 8, 2:04 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 204 PM CDT MON JUN 8 2009 WIZ046-047-051-052-056>060-062>072-091100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 204 PM CDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR FAR SOUTHEAST WISCONSIN UNTIL 7 PM. SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON MAY BECOME SEVERE AS LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY FOR WESTERN PORTIONS OF SOUTH CENTRAL WISCONSIN...WITH A SLIGHT CHANCE ELSEWHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ643>646-091100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 204 PM CDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR FAR SOUTHEAST WISCONSIN INCLUDING THE NEARSHORE WATERS UNTIL 7 PM. SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON MAY BECOME SEVERE AS LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE AREA. DENSE FOG WILL REDUCE VISIBILITIES TO 1/4 MILE OR LESS IN THE NEARSHORE WATERS WITH IMPROVEMENT BY LATE AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 8, 1:43 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 143 PM CDT MON JUN 8 2009 WIZ063-068-069-081915- DANE-GREEN-ROCK- 143 PM CDT MON JUN 8 2009 ...STRONG THUNDERSTORM MOVING INTO NORTHERN GREEN COUNTY AND SOUTHERN DANE COUNTY... AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF OREGON...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BELLEVILLE BY 150 PM CDT... BROOKLYN BY 210 PM CDT... EVANSVILLE BY 215 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Local storm report, Jun 8, 2:28 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT MON JUN 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 3 SSE UTICA 42.93N 89.10W
06/08/2009 M1.00 INCH DANE WI AMATEUR RADIO
STARTED AS HALF INCH. INCREASED TO 1 INCH
&&
ZABELSpecial weather statement, Jun 8, 2:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 PM CDT MON JUN 8 2009 WIZ069-082030- ROCK- 255 PM CDT MON JUN 8 2009 ...STRONG THUNDERSTORM MOVING INTO JANESVILLE... AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES WEST OF DOWNTOWN JANESVILLE...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... JOHNSTOWN CENTER AND EMERALD GROVE BY 310 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Special weather statement, Jun 8, 3:09 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 PM CDT MON JUN 8 2009 WIZ069-070-082045- ROCK-WALWORTH- 309 PM CDT MON JUN 8 2009 ...STRONG THUNDERSTORM MOVING INTO LA GRANGE... AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF WHITEWATER...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... EAST TROY BY 330 PM CDT... POTTER LAKE BY 335 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Local storm report, Jun 8, 3:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT MON JUN 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND GST WHITEWATER 42.83N 88.74W
06/08/2009 M54 MPH WALWORTH WI MESONET
WWATR SCHOOLNET AT WHITEWATER.
&&
ZABELLocal storm report, Jun 8, 3:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT MON JUN 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 SE PALMYRA 42.86N 88.56W
06/08/2009 JEFFERSON WI PUBLIC
TREES DOWN ON TOWER ROAD...PARTIALLY BLOCKING TRAFFIC
&&
CEOThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:30 PM CDT | Marine Dense Fog Advisory | MKX | 21 hr | |
| Jun 8, 2:04 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 26 min |
| Jun 8, 2:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 47 min |
| Jun 8, 3:15 PM CDT | Areal Flood Advisory | MKX | Rock, Walworth | 80 min |
| Jun 8, 3:21 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 24 min |
| Jun 8, 3:32 PM CDT | Tornado Warning | MKX | Waukesha | 43 min |
| Jun 8, 3:55 PM CDT | Special Marine Warning | MKX | 83 min | |
| Jun 8, 3:58 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 32 min |
| Jun 8, 4:00 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 56 min |
| Jun 8, 4:03 PM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.